# SDR SWAA013380

- Difficulty date: December 22, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 62,238 hours, 67,362 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435152
- Part serial: BN21
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND RT WING OUTBOARD AFT T/E FLAP DELAMINATED.  REMOVED AND REPLACED FLAP ASSY PER MM.
